MathSciNet Relay Station
MathSciNet bibliographic data
MR2446384 (2009h:93084) 93D09 (93B12 93E15)
Niu, Yugang; Ho, Daniel W. C.; Wang, Xingyu Robust $H\sb \infty$ control for nonlinear stochastic systems: a sliding-mode approach. IEEE Trans. Automat. Control 53 (2008), no. 7, 1695–1701.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement